MathSciNet Relay Station
MathSciNet bibliographic data
MR1270661 35L65 (35B25 58F39)
Fan, Hai Tao; Hale, Jack K. Attractors in inhomogeneous conservation laws and parabolic regularizations. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1239–1254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement